# SDR P5CA2022072300158

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 43,745 hours, 6,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU - APU COMPT STA 2664 L/H WL 310 FRAME FOUND CRACKED.( APU - APU COMPT STA 2664 L/H WL 305-310 FRAME CRACK AREA REPAIRED IAW RI-53-00-15765 REV.A )
